1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Combinations - Suboxone and MDMA

Discussion in 'Ecstasy & MDMA' started by peanuth8222, Aug 10, 2010.

  1. peanuth8222

    peanuth8222 Newbie

    Reputation Points:
    0
    Joined:
    Feb 2, 2009
    Messages:
    3
    26 y/o Male from U.S.A.
    SWIM is thinking about rolling at a rave tonight. They recently have taken suboxone and want to again take it today before the rave so no withdrawls from opiates are felt. but also want to roll...?

    Is this a safe combo? And will the roll be noticeably less?
     
    Last edited by a moderator: Nov 30, 2010
  2. Dr. Satan

    Dr. Satan Newbie

    Reputation Points:
    1,090
    Joined:
    Jul 8, 2009
    Messages:
    553
    Male from earth
    Re: Subs and MDMA

    MDMA does not interact with the Opiate receivers, or with those involved in benzodiazepine responses. If MDMA has toxicomanogenic, anxiolytic or analgesic effects, it is clear that these receivers are not involved.

    Anyway, MDMA has a relatively high affinity for the a2-adrenergic receivers and it is known that MDMA will provoke cardiovascular effects. It is very possible that these effects result from a blocking of those a2-adrenergic receptors at the level of the heart and of the sympathetic nervous system.

    Thus, mixing MDMA with any depressant could be dangerous. The increased stress placed on the cardiovascular system can lead to immediate medical problems. Also, consuming more drugs than swiy intend to is a particular concern when depressants are mixed with stimulants. The effects that one drug has on the other can lead a user to consume far more than they otherwise would. This can be especially problematic because the drugs will often have different dose/response correlations.

    Hope this can help

    Take care